# SDR AALA20140423008

- Difficulty date: April 23, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 42,077 hours, 17,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 27 HAS SEVERAL EMERGENCY LIGHTS INOPERATIVE.  R & R FUSE IN EMERGENCY LIGHT BATTERY PACK M1672, OPERATIONS CHECKED NORMAL.
